Workers, unions, and takeovers

Li, Xiaoyang 2012, Workers, unions, and takeovers, Journal of labor research, vol. 33, no. 4, pp. 443-460, doi: 10.1007/s12122-012-9142-0.

Attached Files
Name Description MIMEType Size Downloads

Title Workers, unions, and takeovers
Author(s) Li, XiaoyangORCID iD for Li, Xiaoyang orcid.org/0000-0002-0238-3848
Journal name Journal of labor research
Volume number 33
Issue number 4
Start page 443
End page 460
Total pages 18
Publisher Springer
Place of publication New York, N.Y.
Publication date 2012-12
ISSN 0195-3613
1936-4768
Keyword(s) wage
employment
takeovers
labor unions
Language eng
DOI 10.1007/s12122-012-9142-0
Field of Research 1503 Business And Management
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2012, Springer Science+Business Media, LLC
Persistent URL http://hdl.handle.net/10536/DRO/DU:30117957

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Finance
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 63 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Tue, 05 Feb 2019, 13:26:36 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.